# SDR AU000669

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 6122 · Propeller Governor
- Part: Csd
- Part number: F624Z
- Condition: Faulty
- Location: Prop Governor
- Component: Prop Governor, Woodward, F6247
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) CONSTANT SPEED UNIT (CSU) FAULTY.  FINE PITCH STOP ADJUSTED WITH NO INCREASE IN RPM.  (X)
